# SDR EVCA2025011500001

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 9,731 hours, 40,107 cycles
- Engine: Allsn 250C47B
- Engine time: 4,461 hours, 6,254 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Coked
- Location: Engine
- Part time: 4,461 hours, 6,254 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

EXCESSIVE SMOKE COMING FROM ENGINE AT IDLE.  FOUND HEAVY COKING ON THE OIL STRUT AND POOR DRAIN BACK FROM 6/7 BEARINGS. ENGINE WAS INSTALLED 53.9 HRS PRIOR TO EVENT. ENGINE REQUESTED TO BE REMOVED AND RETURNED TO KEYSTONE FOR EVALUATION.
